# SDR DALA2019070304025

- Difficulty date: June 19, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,103 hours, 31,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLATION ON SPLICE CLIP STA Y=898.500 BTW LONG 25L TO LONG 25R AT AFT CARGO COMPARTMENT. NRC 00171: CORROSION LEVEL 2, SPLICE CLIP STA Y= 898.500 BTW LONG 25L TO LONG 25R AT AFT CARGO WAS REPLACED PER SRM 53-20-01-0I AND 51-41-05-0G. (LP #1131371)
